Article: American two-winged flies of the genus Microphthalma Macquart, with notes on related forms
Add this to your Mendeley library Report an error

Title

American two-winged flies of the genus Microphthalma Macquart, with notes on related forms

By


Genre

Article

Date of Publication

Original Publication

Proceedings of The United States National Museum

Volume

69

Series / Issue

Issue: 2639

Pages

1--8

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.69-2639.1

Title

American two-winged flies of the genus Microphthalma Macquart, with notes on related forms

By

Aldrich, John Merton

Genre

Article

Date of Publication

1926

Original Publication

Proceedings of The United States National Museum

Volume

69

Series / Issue

Issue: 2639

Pages

1--8

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.69-2639.1

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>American two-winged flies of the genus Microphthalma Macquart, with notes on related forms</title>
</titleInfo>
<name>
<namePart>Aldrich, John Merton</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of The United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>69</number>
</detail>
<extent unit="pages">
<start>1</start>
<end>8</end>
</extent>
<date>1926</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/51030</identifier>
</mods>

Download BibTeX citation

@article{bhlpart51030,
title = {American two-winged flies of the genus Microphthalma Macquart, with notes on related forms},
journal = {Proceedings of The United States National Museum},
volume = {69},
url = {http://www.biodiversitylibrary.org/part/51030},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Aldrich, John Merton},
year = {1926},
pages = {8},
}

Download EndNote citation

%0 Journal Article
%A Aldrich, John Merton
%D 1926
%T American two-winged flies of the genus Microphthalma Macquart, with notes on related forms
%J Proceedings of The United States National Museum
%V 69
%U http://www.biodiversitylibrary.org/part/51030
%R 10.5479/si.00963801.69-2639.1